# SDR DALA2025021901258

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38732
- Aircraft time: 34,856 hours, 13,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0813217) EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. R/R EMERGENCY LIGHT ASSY AT ROW 12 ABC REF B737 CMM 33-20-25. OPS CHECK NML.
